# SDR MZZA97158

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NUMEROUS AREAS OF CHIPPED PAINT AND SURFACE CORROSION RT WING UPPER SURFACE AFT OF CORROSION AND JUST OUTBOARD OF NR 2 SLAT OUTBOARD BAYONET.  CORROSION REMOVED DIMENSION 2 INCH BY .50 INCH BY 0.002 INCH WITHIN LIMITS IAW SRM 57-30-1 AREA ALODINE REAR SPAR FROM THE ROOT TO THE INBOARD AILERON PANEL.  (X)
